Is this the anxiety or my meds , last few weeks I feel emontioal less like I have no emotions I have thought I dont love m son and bf and I know Thats not true, and I feel distent , Its bad enought I feel weird all day like a high sketchy not like my self feeling why know do I feel like this :(
It depends if ur on medications what type some anti depression.. Make u feel detached from others.. Im sure u love them but i get sometimes,like that when im depressed i push the ppl i most love.. Is sad but true sometimes i hate my self n it makes,me hate everyone.. Just try praying... N try n fight thise feelings.. Hear music u love it can help too.. I believe therapy can help
Many people report this feeling from taking anti-depressants. If you never felt like this before you started taking the meds it might be a side effect. You're also on two powerful meds. Seroquel, in particular, is very sedating, and is very overprescribed (the company that makes it has been successfully sued and penalized by the FDA for illegal marketing), so make sure you actually need to be on two meds. Good luck.
I forget, how long have you been on the meds? What exactly have you been diagnosed with? I too would be curious as to why the doc started you out on two meds rather than trying one and going from there. That's why I asked what all you have been diagnosed with. Certain disorders may be more of an indication for a medication regimen like that. Seroquel can be very helpful for some people, depending on the diagnosis, as Seroquel is an atypical antipsychotic. I agree that it is overprescribed, and isn't always appropriate.
As we've explained, these meds take time, I personally feel a person should give each medication the maximum time (6 weeks) before reassessing its effectiveness, plus, a lot of times, a dosage increase may do the trick, so you again have to give it time after you bump up your dose.
So, if you've been on the meds for 6 weeks or more, it's time to talk to the doctor about the game plan. Depending on what your diagnosis is, you may want to ask about coming off the Seroquel and trying to increase the antidepressant. For most anxiety disorders, that would be sensible. Ask your doc what his rationale is in Rx'ing this regimen.
I was diagnosed with ocd anxiety , and he gave me seroquel for night time because I couldnt sleep at all I was waking up every hour with panic attaks, I stil wake up everyhour but not with [panic attacks, and he said Ihaveto be on these 2 meds forever because how right know I feel weird all day ,but Ive asked lots of questions on this site and ppl have said feelign weird and high feeling and not feeling like your self Is anxiety symptom.
Nobody can predict whether someone has to be on a med forever -- they don't cure anything, they just cover up symptoms. Only successful therapy or other ways that change the way we think cure the problem. Piling on meds can be helpful for people who have lives that just don't work anymore, but only when the first med works but just not quite well enough. It's called augmentation, but you don't augment a med that doesn't work at all, and you have to try the first med for awhile to see if it works. You might want to consider that you don't have the best doc here.
lol Ya I told him I did not want to be on meds forever n he says you have to and to much illness in your family because my 2 sisters ones on paxil for anxiety and the others been on effexors for 5 years for depression and my mom on a bunch of things for her bipolar and she has some pain dises , so he thinks just becuse I started getting anxiety a few months ago that I wil have It forever... He said seroquel at night for sleep and citalopram in the am forever . wich i do not want to do.
While some people absolutely need to be on meds the rest of their lives, to say you HAVE to, when you have just started out with meds is ridiculous, IMO. How does your doctor know this? Have you tried any other kinds of treatment, like therapy?
While I'm all for meds in a lot of situations, I do NOT agree with a doctor saying such things. I too would maybe try to seek another opinion.
It Is a psychiatrist,My family doctor refered me to him because she stated she didnt know what was wrong with me because how I said I felt high weird all day,then she started asking If I did coke because It sounded like that wich Is Crazy I dont and never have did any drugs besides drinking once in awhile with friends but havent since october because I wouldnt wnna drink while feeling not like myself..
Look, this doc is a hack -- so is your primary doc for not looking for a physiological cause. For all we know it's hormonal or thyroid. You need new docs -- don't expect the mere presence of a diploma to make a good doc.
Sounds a lot like derealization, which is a common side effect of anxiety, and also can be a side effect of some medications. Since you started the meds, do you notice an obvious improvement in the symptoms you went on the meds for?
If not, by now, it's time to look into other options. It's always important to rule out a physiological cause for symptoms as well, which would involve a thorough assessment, and some bloodwork. If you haven't had these things done either, I would ask your doctor about it.
A psychiatrist is SUPPOSED to incorporate a thorough systemic assessment with any relevant lab work at the initial eval, but unfortunately, not enough of them do that anymore. My experience was that they were much more thorough years ago, when the SSRI ADs started becoming popular. They have become more laxed about ruling out a medical cause.
Can you seek out another opinion from a different doc? That would be my recommendation.
If you're having suicidal thoughts, you definitely need to keep in close contact with your doc. Yes, DR will improve once the anxiety starts being addressed, so obviously that may take some time. I know it's an unsettling feeling, but its harmless...just keep reminding yourself that things WILL get better.
Check out my journal entry on DR. You can see from the comments that you're NOT alone!
Again, the meds you're taking also can cause suicidal thoughts -- again, right on the information that comes with it. Seroquel, being very sedating, is only approved as an anti-psychotic, and you don't need an anti-psychotic. However, docs are allowed to use it for other purposes, but this drug is very controversial now in its overuse. For people who aren't psychotic, anti-psychotics can produce a lot of side effects you don't really need to face. None of us here can tell you for sure whether what you're suffering is from inside you or from what you're taking, but clearly the meds aren't working. Please find a psychiatrist you trust to help you sort this out.
So I seen my psychiatrist today and he says he thinks I might have derelization , and he put me on for meds so I have to take 4 a day 2 new ones, I still take seroquel but not 100mg im back down to 50 mg then 20mg and ailify 1mg and clonazepam 0.25mg
I was taking seroquel 100 mg and citalopram 10 mg he lowered seroquel to 50mg at night and citalopram 20mg in the morning also know in the morning i have to take 1mg of abilify 1mg and clonazepam 0.25 mg. and because my seroquel was lowered last night I couldnt sleep i was puking had the shakees and my body was hot It was horrible.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.